# SDR RAIA201901270001

- Difficulty date: January 27, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 34,366 hours, 31,177 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4191
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 14,747 hours, 16,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR GROUND FAIL EICAS CAUTION ON LIFT OFF. GEAR WOULD NOT RETRACT MESSAGE WENT AWAY ON TOUCH DOWN.  R&R THE LGEU. OPS CHECK GOOD.
